Deux exemples sur la dimension moyenne d’un espace de courbes de Brody  [ Two examples on the mean dimension of spaces of Brody curves ]
Annales de l'Institut Fourier, Volume 63 (2013) no. 6, p. 2223-2237

We study the mean dimension of the space of 1-Brody curves lying in two complex surfaces : first for Hopf surfaces, then for the projective plane minus a line. We show in the first case that the mean dimension is zero via a bound on the growth of meromorphic curves involving the logarithmic derivative lemma. In the second case, we show its positivity by lifting from the line to its complement a space of Brody curves of positive mean dimension containing deformations of an elliptic curve.

On étudie la dimension moyenne de l’espace de courbes 1-Brody à valeurs dans deux surfaces complexes  : d’abord pour des surfaces de Hopf, et ensuite pour P 2 privé d’une droite. On montre dans le premier cas que la dimension moyenne est nulle via une borne sur la croissance des fonctions holomorphes faisant apparaître le lemme de la dérivée logarithmique. Pour montrer la positivité dans le deuxième exemple, on relève de la droite à son complémentaire un espace de courbes de Brody de dimension moyenne positive construit par déformation d’une courbe elliptique.

DOI : https://doi.org/10.5802/aif.2827
Classification:  30D45,  32Q99,  30D15
Keywords: Mean dimension, Brody curves, Hopf surfaces, hyperplane complements
@article{AIF_2013__63_6_2223_0,
     author = {Freitas Paulo da Costa, Bernardo},
     title = {Deux exemples sur la dimension moyenne d'un espace de courbes de Brody},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {63},
     number = {6},
     year = {2013},
     pages = {2223-2237},
     doi = {10.5802/aif.2827},
     mrnumber = {3237445},
     zbl = {1295.30083},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2013__63_6_2223_0}
}
Freitas Paulo da Costa, Bernardo. Deux exemples sur la dimension moyenne d’un espace de courbes de Brody. Annales de l'Institut Fourier, Volume 63 (2013) no. 6, pp. 2223-2237. doi : 10.5802/aif.2827. http://www.numdam.org/item/AIF_2013__63_6_2223_0/

[1] Berteloot, François; Duval, Julien Sur l’hyperbolicité de certains complémentaires, Enseign. Math. (2), Tome 47 (2001) no. 3-4, pp. 253-267 | MR 1876928 | Zbl 1009.32015

[2] Brody, Robert Compact manifolds and hyperbolicity, Trans. Amer. Math. Soc., Tome 235 (1978), pp. 213-219 | MR 470252 | Zbl 0416.32013

[3] Clunie, J.; Hayman, W. K. The spherical derivative of integral and meromorphic functions, Comment. Math. Helv., Tome 40 (1966), pp. 117-148 | Article | MR 192055 | Zbl 0142.04303

[4] Eremenko, Alexandre Brody curves omitting hyperplanes, Ann. Acad. Sci. Fenn. Math., Tome 35 (2010) no. 2, pp. 565-570 | Article | MR 2731707 | Zbl 1242.30019

[5] Green, Mark L. Holomorphic maps into complex projective space omitting hyperplanes, Trans. Amer. Math. Soc., Tome 169 (1972), pp. 89-103 | Article | MR 308433 | Zbl 0256.32015

[6] Griffiths, Phillip; Harris, Joseph Principles of algebraic geometry, Wiley-Interscience [John Wiley & Sons], New York (1978), pp. xii+813 (Pure and Applied Mathematics) | MR 507725 | Zbl 0836.14001

[7] Gromov, Misha Topological invariants of dynamical systems and spaces of holomorphic maps. I, Math. Phys. Anal. Geom., Tome 2 (1999) no. 4, pp. 323-415 | Article | MR 1742309 | Zbl 1160.37322

[8] Hayman, W. K. Meromorphic functions, Clarendon Press, Oxford, Oxford Mathematical Monographs (1964), pp. xiv+191 | MR 164038 | Zbl 0115.06203

[9] Kodaira, K. On the structure of compact complex analytic surfaces. II, Amer. J. Math., Tome 88 (1966), pp. 682-721 | Article | MR 205280 | Zbl 0193.37701

[10] Lattès, Samuel Sur les formes réduites des transformations ponctuelles à deux variables, CR Acad. Sci. Paris, Tome 152 (1911), pp. 1566-1569

[11] Tsukamoto, Masaki Moduli space of Brody curves, energy and mean dimension, Nagoya Math. J., Tome 192 (2008), pp. 27-58 | MR 2477610 | Zbl 1168.32016

[12] Tsukamoto, Masaki Deformation of Brody curves and mean dimension, Ergodic Theory Dynam. Systems, Tome 29 (2009) no. 5, pp. 1641-1657 | Article | MR 2545021 | Zbl 1186.32002